# SDR Q2SA758002

- Difficulty date: May 15, 2008
- Submitted: May 20, 2008
- Operation: Air carrier
- Aircraft: N758SA
- Make and model: Boeing 747281F
- Aircraft serial: 23138
- Aircraft time: 97,564 hours, 17,734 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Access Panel
- Part number: 65B9082842
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLIGHT WALK-AROUND, FOUND HYDRAULIC ACCESS PANEL ON NR 1 ENGINE SAIL BOAT FAIRING OPEN.  FOUND CRACK AT NR 1 ENGINE INBOARD SAIL BOAT DOOR, AT THE FORWARD HINGE.  HYDRAULIC ACCESS PANEL OPENED IN FLIGHT.
